# SDR SIMA9700191

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- System (JASC): 2730 · Elevator Control System
- Part: Cam Follower
- Part number: YCRS16CP
- Condition: Failed
- Location: Elevator Pitch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQT - DURING IMBV INSPECTION, MECHANICS FOUND THE ELEVATOR PITCH DISCONNECT CAM FOLLOWER BEARING BROKEN IN TWO PIECES AND THERE IS EVIDENCE OF SEVERE CORROSION.  (M)
